# SDR TWAA0017516

- Difficulty date: October 23, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON CABIN FLOORBEAM AT STA 325, RBL 64 INCHES.  REMOVED CORRODED FLOORBEAM AND INSTALLED NEW SECTION OF T CAP AT STA 325, RBL 24 IN TO RBL 80 IN PER SRM 53-00-51, PAGE 201 TO 205.
